# SDR ASAA2021061535102

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 48,922 hours, 14,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 0123FA2
- Part serial: 5216
- Condition: Inoperative
- Location: Cooling Fan
- Part time: 48,921 hours, 14,208 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING FAN ALTN LT. ON. GROUNDED - YES. DIVERSION TIME 31 MINUTES - REF LP 60175101 EQUIP COOLING EXH. NORM INOP AS WELL. FOUND EQUIP COOLING EXH LOW FLOW SENSOR COMPLETELY CLOGGED CAUSING BOTH NORM & ALT TO FAIL. VERIFIED BOTH FANS ARE RUNNING - AFTER REPLACING LOW FLOW SENSOR REF B737-800 AMM 21-27-03-400-802 OPS TEST OK.
